# SDR SWAA2012061905065

- Difficulty date: June 16, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 35,361 hours, 24,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 5971100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED AT BS 994, BETWEEN STR 29R TO STR 28R.  REPAIRED STRAP PER SRM.
